# SDR ASOA200900382

- Difficulty date: April 5, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N832AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7243
- Aircraft time: 26,570 hours, 23,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY LIGHT INOP ON LT SIDE.  REMOVED AND REPLACED LT AFT EXTERNAL EMERGENCY LIGHT FUSELAGE IAW AMM 33-51-21 OPS CK GOOD.
